# SDR NACA2025062200001

- Difficulty date: June 22, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N563NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30563
- Aircraft time: 86,643 hours, 22,314 cycles
- Engine: Pwa PW4062
- Engine time: 117,817 hours, 16,761 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R ENG #1 IGNITOR INOP.  REMOVED AND REPLACED RH IGNITOR PLUG IAW AMM 74-21-02 OPS CHECK OK IAW 74-00-00
